MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 30IN 3-0 S/A SH; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. EB EXC GRN 30IN 3-0 S/A SH; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number X832H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent left finger carpometacarpal replacement, trigger release procedure on (b)(6) 2019 and suture was used.As the surgeon tried to tie the suture, it broke off from the needle.There was a slight delay in surgery.The procedure was completed successfully.There were no adverse patient consequences reported.

Brand Name
EB EXC GRN 30IN 3-0 S/A SH
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8782560
Report Number2210968-2019-84120
Device Sequence Number2665905
Product Code GAT
UDI-Device Identifier10705031058019
UDI-Public10705031058019
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberX832H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1
Patient Age52 YR